Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 11, Pages 1835–1856 (Mi zvmmf10295)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical continuation of solution at singular points of codimension one

S. D. Krasnikov, E. B. Kuznetsov

Moscow Institute of Aviation, Volokolamskoe sh. 4, Moscow, 125993, Russia

Abstract: Numerical continuation of a solution through some singular points of the curve of solutions to algebraic or transcendental equations with a parameter is considered. Singular points of codimension one are investigated. An algorithm for constructing all the branches of the curve at a simple bifurcation point is proposed. A special regularization that allows one to pass simple cusp points as limit points is obtained. For the regularized simple cusp point, a bound on the norm of the inverse Jacobian matrix in a neighborhood of this point is found. Using this bound, the convergence of the continuation process in a neighborhood of the simple cusp point is proved; an algorithm for the discrete continuation of the solution at the singular point along a smooth curve is obtained and its validity is proved. Based on a unified approach, a bound on the norm of the inverse Jacobian matrix and results on the convergence of continuation process in the case of the simple bifurcation point are also obtained. The operation of computational programs is demonstrated on benchmarks, which proves their effectiveness and confirms theoretical results. The effectiveness of software is investigated by solving the applied problem of three-rod truss stability.

Key words: system of nonlinear equations, singular point, simple bifurcation point, simple cusp point, codimension, Lyapunov–Schmidt reduction, bifurcation equation, continuation method.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-08-00473_а


DOI: https://doi.org/10.7868/S0044466915110101

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:11, 1802–1822

Bibliographic databases:

UDC: 519.62
MSC: Primary 65H10; Secondary 65P30
Received: 18.05.2015

Citation: S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at singular points of codimension one”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015), 1835–1856; Comput. Math. Math. Phys., 55:11 (2015), 1802–1822

Citation in format AMSBIB
\Bibitem{KraKuz15}
\by S.~D.~Krasnikov, E.~B.~Kuznetsov
\paper Numerical continuation of solution at singular points of codimension one
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 11
\pages 1835--1856
\mathnet{http://mi.mathnet.ru/zvmmf10295}
\crossref{https://doi.org/10.7868/S0044466915110101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423046}
\elib{https://elibrary.ru/item.asp?id=24730739}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 11
\pages 1802--1822
\crossref{https://doi.org/10.1134/S096554251511010X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365036400004}
\elib{https://elibrary.ru/item.asp?id=24971127}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947229806}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10295
  • http://mi.mathnet.ru/eng/zvmmf/v55/i11/p1835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at a singular point of high codimension for systems of nonlinear algebraic or transcendental equations”, Comput. Math. Math. Phys., 56:9 (2016), 1551–1564  mathnet  crossref  crossref  isi  elib
    2. E. B. Kuznetsov, S. S. Leonov, “Parametrization of the Cauchy problem for systems of ordinary differential equations with limiting singular points”, Comput. Math. Math. Phys., 57:6 (2017), 931–952  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:220
    Full text:34
    References:41
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021